See Alike in...

Alike App

Browser

ladedadedum

681d

Hey. I've been on propranolol a few weeks now and I started out at half of a 10mg tablet and worked my way up to a full 10mg tablet. Has anyone felt weird while taking it? If so could you tell me how it was you felt? I feel kinda strange like I'm in a fog almost. And because of the fog feeling it makes me panic a little because I don't know why I feel like that. Is this normal? I'm tempted to go back down to half of a 10 and see if that helps. thanks for any advice you can offer

Top reply
    • Noemie

      679d

      @ladedadedum doctor's will just keep an eye on it. It's only cause it can drop it real low suddenly but if your doctor doesn't seem concerned then you should be fine. She'll probably just monitor it since your blood pressure is a little high

    • Noemie

      681d

      Is your doctor wanting to watch your blood pressure while you're on it? I haven't really had any side effects since being on Propranolol. I've actually felt a bit better migraine wise since starting it.

      • ladedadedum

        680d

        @Noemie My blood pressure runs a little high. Not too bad. Even on the propranolol my lower number still seems high. She doesn't seem concerned though. Should I be concerned about my blood pressure while on it?

        • Noemie

          679d

          @ladedadedum doctor's will just keep an eye on it. It's only cause it can drop it real low suddenly but if your doctor doesn't seem concerned then you should be fine. She'll probably just monitor it since your blood pressure is a little high

    • wise

      681d

      that's a common side effect of propranolol. you may also feel drowsy or short of breath. if the side effects don't go away in the next few months and they're not something you can learn to live with, talk to your doctor before changing your dose

      • ladedadedum

        681d

        @wise Yes!! The shortness of breath! It's almost like a tightness which makes me panic more. It has stopped the heart racing which I'm thankful for, but it just stinks! But it does ease my mind some to hear it's normal. I thought maybe it was working against my heart. Ugh

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion